CBS Unveils 2013-2014 Premiere Calendar: Set Your DVR!

by at . Comments

CBS has become the first network to release its 2013-2014 premiere schedule, kicking things off with Survivor on September 18 and beginning the final season of How I Met Your Mother with a one-hour episode.

Set your DVR accordingly and scroll down now...

CBS Logo Pic

Wednesday, Sept. 18
8:00-9:30 PM SURVIVOR

Monday, Sept. 23
8:00-9:00 PM HOW I MET YOUR MOTHER
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MOM
10:00-11:00 PM HOSTAGES

Tuesday, Sept. 24
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM PERSON OF INTEREST

Wednesday, Sept. 25
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI

Thursday, Sept. 26
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM THE MILLERS
9:00-9:30 PM THE CRAZY ONES 
9:30-10:00 PM TWO AND A HALF MEN 
10:00-11:00 PM ELEMENTARY

Friday, Sept. 27
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS

Sunday, Sept. 29
7:00-8:00 PM 60 MINUTES 
8:00-9:00 PM THE AMAZING RACE 
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST

Monday, February 24
10:00-11:00 PM INTELLIGENCE

Tags: ,
x Close Ad